IIUM Repository

Items where Author is "Omirov, Bakhrom"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 3.

Article

Mukhamedov, Farrukh and Omirov, Bakhrom and Saburov, Mansoor (2014) On cubic equations over p-adic fields. International Journal of Number Theory, 10 (5). pp. 1171-1190. ISSN 1793-0421

Mukhamedov, Farrukh and Omirov, Bakhrom and Saburov, Mansoor and Masutova, Kamilyam (2013) Solvability of cubic equations in p-adic integers (p > 3). Siberian Mathematical Journal, 54 (3). pp. 501-516. ISSN 1573-9260 (O), 0037-4466 (P)

Conference or Workshop Item

Mukhamedov, Farrukh and Omirov, Bakhrom and Qaralleh, Izzat (2014) Description of three dimensional solvable evaluation algebras. In: International Conference On Mathematical Sciences And Statistics 2013, 5-7 February 2013, Kuala Lumpur.

This list was generated on Tue Aug 11 05:55:21 2020 +08.